Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Hep-c
avatar
fatboy7318 posted:
I have been "cured" of Hep-C for three years. Is it safe for me to begin
injecting testosterone ? It was prescribed by a doctor but I forgot to inform him of the Hep C
Reply
 
avatar
2bnlitend responded:
Go back to your doctor and ask this.


Helpful Tips

Purisis, MILD Rash with severe itching TIPS
I am a Pegasys/Teleprivir patient. End of week one. I went to the hospital because I just could not take it anymore! The itching was out ... More
Was this Helpful?
3 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.